# SDR 04014

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 77,246 hours, 19,369 cycles
- System (JASC): 3400 · Navigation System
- Part: Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ORIGINATING FROM BENEATH P-10 PANEL
